advertisement
Question
Posted by: Sweety | 2010/04/19

Using Premarin

Hi Doc,

I saw a Gynae a few weeks ago about my irregular menstrual period. He discovered that my womb was too small almost as big as an ovary and suggested we build it up. He prescribed premarin... am I suppose to be having abdominal pains while on the medication? I feel mostly around my left ovary... Is it normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unless the pain is severe, it doesn't sound like anything to worry about.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/04/22

Unless the pain is severe, it doesn't sound like anything to worry about.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement